# SDR DL73K020235

- Difficulty date: February 27, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 40,011 hours, 32,165 cycles
- Engine: Pwa JT8D15A
- Engine time: 45,351 hours, 36,780 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bullet
- Part number: 724705838
- Part serial: S26476
- Condition: Separated
- Location: Eng Intake
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, C
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, A LOUD THUD WAS HEARD AND AIRCRAFT PULLED SLIGHTLY TO THE LEFT.  TAKEOFF WAS ABORTED.  ENGINE PARAMETERS WERE NORMAL.  UPON INSPECTION FOUND NR 1 ENGINE NOSE BULLET MOUNTING STUDS HAD PULLED FROM N1 TACH GEARBOX AND BULLET BECAME DISLODGED IN THE INLET OF ENGINE.  NO DAMAGE WAS FOUND OTHER THAN TO THE BULLET ITSELF.  ALL PARTS WERE ACCOUNTED FOR AND NO FURTHER DAMAGE TO THE ENGINE WAS FOUND DURING INSPECTION.  N1 TACH GEARBOX AND NOSE BULLET IN NUMBER 1 ENGINE WERE REPLACED.  ENGINE POWER RUN WAS ACCOMPLISHED PER PFHB AND AIRCRAFT WAS RETURNED TO SERVICE.
